# SDR 2001UALA00799

- Difficulty date: May 4, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 17,837 hours, 5,967 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN, 13 INCHES AFT OF FRAME 65 AND BETWEEN STRINGER 23R AND 24R WAS FOUND CRACKED.
